MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LPS-FLEX FXD MLD CD/3-4 10MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. LPS-FLEX FXD MLD CD/3-4 10MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Positioning Failure (1158); Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).No product was returned or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.Root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the articular surface would not seat to the tibial tray.The articular surface was removed from the package and placed on to the tibia.The insert gun was used to snap the insert into place.The surgeon noticed that the shape of the underside of the insert was not congruent with the tibia.There is no additional information available at this time.

Brand Name
LPS-FLEX FXD MLD CD/3-4 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10100977
Report Number0001822565-2020-01737
Device Sequence Number19503393
Product Code JWH
UDI-Device Identifier00889024211766
UDI-Public(01)00889024211766
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00596403010
Device Lot Number64158448
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2019
Initial Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1